MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NAVLOCK UNIVERSAL GREY TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC NAVLOCK UNIVERSAL GREY TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734590
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient weight not available from the site.The device was not returned, so no analysis has been conducted.Device manufacturing date is unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a sacroiliac and thoracolumbar procedure.The issue occurred intraoperatively during the navigate task and caused no delay to the surgery.It was reported that the navlock was damaged during the case.They were malletting the handle and one of the clips began to pop out.They were able to hit it back into place.The surgery was completed with navigation and there was no impact on patient outcome.
 
Additional Manufacturer Narrative
The grey navlock tracker was returned to the manufacturer for analysis.Analysis found that one of the two side tabs has been impacted and is slightly bent causing it to rub at the tip.This creates a clicking noise and interferes with the movement of an inserted instrument.Otherwise, with markers attached and fully seated, the tracker returns good geometry and divot error readings.Analysis found that the reported event was related to physical damage.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.If information is provided in the future, a supplemental report will be issued.

Brand Name
NAVLOCK UNIVERSAL GREY TRACKER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8641683
Report Number1723170-2019-02636
Device Sequence Number14119142
Product Code OLO
UDI-Device Identifier00763000209551
UDI-Public00763000209551
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9734590
Device Catalogue Number9734590
Device Lot Number121108
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2019
Initial Date Received by Manufacturer 05/01/2019
Supplement Date Received by Manufacturer05/30/2019
Initial Report FDA Received Date05/24/2019
Supplement Report FDA Received Date06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient Weight59